# SDR CA960424504

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591E
- Condition: Burnt
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)SMOKE REPORTED IN COCKPIT & CABIN BEFORE LANDING. EXHAUST COOLING FAN REPLACED.
